# SDR USAA920081077

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 23,794 hours, 15,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 07335
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - C11 CHECK - LEFT WING SLIDE INFLATION RESERVOIR CABLE ASSEMBLY BROKEN.  REPLACED LEFT WING SLIDE INFLATION RESERVOIR IAW A320 AMM 25-62-46.
